# SDR ASAA2018121827472

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,242 hours, 9,897 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE NR 2 FUEL QTY IND AND TOTALIZER QTY INOP. QUANTITIES RETURNED AFTER 5 MINUTES. GROUNDED - YES. NR 2 FUEL QTY LOGGED A TANK UNIT LO-Z OPEN FAULT 28-41202 LAST FLIGHT. PERFORMED FIM 28-41 TASK 802, NO CURRENT FAULTS AND GND TEST PASSED.
